# SDR SWIA97960

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Engine: Ge CF343A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CROSS MEMBER AT STA 349 BETWEEN LBL 27.00 AND LT FUSELAGE SIDE HAS CORROSION PAST SERVICE LIMITS.  REPLACED FLOORBEAM STRAP BETWEEN LBL 27.00 AND FUSELAGE SIDE ON FS 349 IAW SRM 51-40-00.
